# SDR SWAA2013080718934

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 61,549 hours, 50,210 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Part number: 9375M82P04
- Part serial: WYG48536
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE WILL NOT REDUCE TO NORMAL FLIGHT IDLE WITH THRUST LEVERS REDUCED TO IDLE POSITION FROM TOP OF DESCENT.  NR 2 ENGINE N 1 REMAIN AT 50-55% UNTIL APPROXIMATELY FL250 THEN SLOWLY REDUCES TO NORMAL.  FLIGHT IDLE IN REMAINDER DESCENT.  R&R NR 2 ENGINE T2 TEMPERATURE SENSOR & CIT SENSOR IAW MM.
